MAUDE Adverse Event Report: UNITED SERVICE SOLUTIONS, LLC PIEZOLITH 3000 TRIPLE FOCUS LITHOTRIPTER

UNITED SERVICE SOLUTIONS, LLC PIEZOLITH 3000 TRIPLE FOCUS LITHOTRIPTER
Model Number P3000
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/07/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
After notification of this incident, the maintenance records for the machine were reviewed.On november 11, 2024, the machine received its regularly scheduled preventative maintenance where no mechanical issues were noted.The patient was the third of eight treatments that day.Five treatments were performed after the patient's treatment using the same machine with no known complications.Since the patient's treatment, there have been 188 treatments performed on this machine with no known complications.An investigation into this event is underway.It is unclear whether the event is related to the device.A supplemental mdr will be submitted as needed as the investigation evolves.
 
Event or Problem Description
On (b)(6) 2025, we were notified that the patient passed away after having an extracorporeal shockwave lithotripsy treatment using the piezolith 3000 triple focus machine.The patient was treated on (b)(6) 2024 and passed away on (b)(6) 2024.An investigation into this event is underway.It is unclear whether the event is related to the device.A supplemental mdr will be submitted as needed as the investigation evolves.
 
Additional Manufacturer Narrative
The healthcare professional submitting the report provided additional information and communicated that based on the user facility's ((b)(6)) investigation and inquiry into the patient event there was no concern with the function or the use of the device, and there was no belief that the device contributed to the patient's death.
 
Event or Problem Description
(b)(6) report notes that the patient had a diagnosis of right renal stones.Right extracorporeal shock wave lithotripsy was performed on (b)(6) 2024.No complications during procedure noted.The reporting healthcare professional did not report any device malfunctions or complications during the procedure.The day after the procedure involving the device, the patient was discharged to home with his daughter with written and verbal discharge instructions.

Brand Name
PIEZOLITH 3000 TRIPLE FOCUS LITHOTRIPTER
Common Device Name
LITHOTRIPTER
Manufacturer (Section D)
UNITED SERVICE SOLUTIONS, LLC
1700 west park drive
suite 410
westborough MA 01581
Manufacturer (Section G)
UNITED SERVICE SOLUTIONS, LLC
1700 west park drive
suite 410
westborough MA 01581
Manufacturer Contact
nikki erlenbach
1700 west park drive
ste 410
westborough, MA 01581
5085706565
MDR Report Key21437755
Report Number3003300201-2025-00002
Device Sequence Number14580946
Product Code LNS
UDI-Device Identifier00810000980567
UDI-Public(01)00810000980567(11)180801
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K072538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP3000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age73 YR
Patient SexMale
Patient Weight110 KG
Patient EthnicityNon Hispanic
Patient RaceWhite